LPV design of fault-tolerant control for road vehicles

Gáspár, Péter and Szabó, Zoltán Béla and Bokor, József (2012) LPV design of fault-tolerant control for road vehicles. INTERNATIONAL JOURNAL OF APPLIED MATHEMATICS AND COMPUTER SCIENCE, 22 (1). pp. 173-182. ISSN 1641-876x 10.2478/v10006-012-0013-x

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: EPrints Admin
Date Deposited: 12 Dec 2012 08:39
Last Modified: 24 Nov 2016 09:18
URI: http://eprints.sztaki.hu/id/eprint/6488

Update Item Update Item